Depas Condition Aggravated Side Effect Reports
The following Depas Condition Aggravated side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Condition Aggravated, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Condition Aggravated, Hyperuricaemia|
This Condition Aggravated side effect was reported by a physician from JAPAN. A 47-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: NA), which was started on Sep 05, 2011. Concurrently used drugs:
|Hyperuricaemia, Renal Failure, Psychotic Disorder, Hyperkalaemia, Condition Aggravated|
This Condition Aggravated Depas side effect was reported by a physician from JAPAN on Feb 16, 2011. A Female , weighting 66.14 lb, was treated with Depas. The patient presented the following health conditions:
Depas Condition Aggravated Causes and Reviews
Your muscles help you move and help your body work. Different types of muscles have different jobs. There are many problems that can affect muscles. Muscle disorders can cause weakness, pain or even paralysis.
Causes of muscle disorders include
- Injury or overuse, such as sprains or strains, cramps or tendinitis
- A genetic disorder, such as muscular dystrophy
- Some cancers
- Inflammation, such as myositis
- Diseases of nerves that affect muscles
- Certain medicines
Sometimes the cause is not known.
Depas Condition Aggravated Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)